# SDR DL73K001113

- Difficulty date: June 6, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 43,417 hours, 35,758 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTS ELECTRICAL ODOR IN AFT GALLEY.  CREW S/O GALLEY PWR AND SMELL DISSIPATED.  DIVERTING TO RIC.  CONTRACT MTC CHECKED AIRCRAFT INCLUDING RUNNING BOTH ENGS, ALL CKS OK.  IT APPEARS PAX MAY HAVE HAD A PLANT THAT WAS PUTTING OUT SAME KIND OF ODOR THAT F/A WAS REPORTING.  AIRCRAFT CONTINUED ON TO BDL.
